# SDR SWAA2015010735537

- Difficulty date: December 9, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 29,510 hours, 13,109 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN CORRODED 14.25 INCHES AFT OF FWD EDGE & 2 INCHES UP FROM BOTTOM EDGE.  REPAIRED SKIN ER & EA.
